English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Explicit equations of some elliptic modular surfaces

MPS-Authors
/persons/resource/persons236494

Yui,  Noriko
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Yui, N., & Top, J. (2007). Explicit equations of some elliptic modular surfaces. Rocky Mountain Journal of Mathematics, 37(2), 663-687.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A87-5
Abstract
There is no abstract available